# SDR SCNA96287

- Difficulty date: October 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900J42
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND R2 DOOR OVERHEAD EMERGENCY EXIT SIGN DIM.  REMOVED AND REPLACED BATTERY PACK AND POWER SUPPLY IN ACCORDANCE WITH MM 33-50-91, SYSTEM OPS CHECKED GOOD.
